# SDR SWIA200820036

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 20,556 hours, 17,180 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 00031HB684
- Condition: Cracked
- Location: Cockpit
- Part time: 5 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDOW CRACKED AT 35000 FT (6307 09-11-08).  REMOVED AND REPLACED LT SIDE WINDOW (CAPTAIN SIDE WINDOW) IAW CRJ MM 56-12-01 AND P/N, NP-139322-11  S/N ON, 08025H1360, S/N OFF: 00031H8684.
